It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-18-2007, 09:09 AM   #1
Newbie
(male)
 
Join Date: Jul 2007
Location: memphis tn usa
Posts: 2
cobrasmach HB User
plavix and anxiety

wow heres a new one .Have been taking plavix 75 mg once a day for seven months and my doctor put me on ativan to stop the panic attacks. Well i talked to my cardiologist and she said that was rediculis.So I started taking plavix every other day and i feel a lot calmer so i will start backing off on the ativan. Could plavix be causing these attacks. If someone else has the same symptoms please let me know.This all started after a stent was placed in my circumflex artery which was 90 percent blocked.

Last edited by cobrasmach; 07-18-2007 at 09:10 AM.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Plavix and Ibuprofen Brendap Heart Disorders 9 10-02-2009 03:48 PM
Plavix Question don444 Heart Disorders 6 04-18-2009 10:12 PM
Questions about stopping plavix after 1 month s-larette Heart Disorders 47 09-10-2008 02:13 PM
my doctor wants me to stop taking plavix,after taking it four yrs? ralean01 Heart Disorders 6 08-29-2008 02:34 AM
Plavix Rebound And Tapering Off Jeff 55 Heart Disorders 2 07-12-2008 09:41 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:38 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!